Record:   Prev Next
書名 Journal of applied mathematics
出版項 Cuyahoga Falls, Ohio : Hindawi Pub. Corp., 2001-
國際標準期刊編號 1110-757x
book jacket

館藏地數學所圖書室
Lib. Has[Lack:2004:5(2004)] 2003-2005

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  #1-12 (2003)    館內使用    30340100376742
說明 v. : ill. ; 25 cm
Monthly, 2003-
Frequency varies, 2001-2002
Vol. 1, no. 1 (2001)-v. 2, no. 8 (2002) ; v. 2003, no. 1 (Jan. 23, 2003)-
附註 Mathematical reviews
PubSCIENCE
Zentralblatt f Mathematik
Online version also available
MODE OF ACCESS: World Wide Web: http://jam.hindawi.com
主題 Applied mathematics -- Periodicals
Electronics -- Mathematics -- Periodicals
Industrial engineering -- Mathematics -- Periodicals
Mathematical analysis -- Periodicals
Alt Title JAM
Vari Title Journal of applied mathematics (online)
Record:   Prev Next